# SDR ABXA9800181

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 5769859125
- Condition: Cracked
- Location: Nr 2 Stub Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 STUB WING INBOARD SUPPORT LEG CRACKED.  REPAIRED IAW DWG 5769859 AND SRM 51-1-29.
